# SDR CA960612025

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Pt Stator
- Part number: 3035664
- Condition: Cracked
- Location: Front Flange
- Part time: 21,078 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)OPERATOR REPORTED A POWER TURBINE RUB. THE CAUSE OF THE PT TIP RUB WAS A CRACK IN THE 2ND STAGE PT STATOR ON THE FRONT FLANGE. THIS STATOR WAS PRE-SB 20952, THEREFORE DID NOT HAVE THE EXTRA STRENGTHEN ING WELD AROUND THE FRONT FLANGE.
